# SDR CA080415006

- Difficulty date: April 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Engine: Tmeca ARRIEL1B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST STAGE TURBINE WHEEL BLADE LEADING EDGE DAMAGE IN ZONE 2 ON A TOTAL OF 8 BLADES.  THE DAMAGE WAS CAUSED BY THE SEMI-CONDUCTOR OF THE IGNITER, P/N 9550175400, THAT DISLODGED ITSELF FROM THE HOUSING. THIS WAS FOUND DURING A SCHEDULED 100/150 HR ENGINE INSPECTION.  THE AFFECTED MO3 HAS BEEN SEND TO MANUFACTURER FOR FUTURE INVESTIGATION.  SUBSEQUENTLY ALL OTHER ENGINE IGNITER WHERE INSPECTED AND REMOVED FROM SERVICE DO TO LOOSENESS OF THE SEMI-CONDUCTOR.  PICTURES WERE TAKEN AND SEND TO MANUFACTURER.
